Integer Powers of Anti-Bidiagonal Hankel Matrices

Research output: Contribution to journalArticle

Abstract

In this paper we derive a general expression for integer powers of real upper and lower anti-bidiagonal matrices with constant anti-diagonals using Chebyshev polynomials. An explicit formula for the inverse of these matrices is also provided.

Original languageEnglish
Pages (from-to)87-98
Number of pages12
JournalIndian Journal of Pure and Applied Mathematics
Volume49
Issue number1
DOIs
Publication statusPublished - 1 Mar 2018

Keywords

  • anti-bidiagonal matrices
  • Chebyshev polynomials
  • Hankel matrices

Fingerprint Dive into the research topics of 'Integer Powers of Anti-Bidiagonal Hankel Matrices'. Together they form a unique fingerprint.

  • Cite this